# SDR CALA2024123003178

- Difficulty date: December 27, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 75,488 hours, 30,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347217220500
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR BEAM - Y1292 HAS CORROSION BETWEEN FRAMES 67 AND 68.  REMOVED AND REPLACED FLOOR BEAM -Y1292 FR67-68 IAW A320 SRM 51-4 2-11 P 18-21.
